Multiple valued functions in the geometric calculus of variations
Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 13-32.
@incollection{AST_1984__118__13_0,
     author = {Almgren, F. J. and Super, B.},
     title = {Multiple valued functions in the geometric calculus of variations},
     booktitle = {Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {118},
     year = {1984},
     zbl = {0575.49025},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__118__13_0/}
}
TY  - CHAP
AU  - Almgren, F. J.
AU  - Super, B.
TI  - Multiple valued functions in the geometric calculus of variations
BT  - Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 118
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__118__13_0/
UR  - https://zbmath.org/?q=an%3A0575.49025
LA  - en
ID  - AST_1984__118__13_0
ER  - 
%0 Book Section
%A Almgren, F. J.
%A Super, B.
%T Multiple valued functions in the geometric calculus of variations
%B Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983
%A Collectif
%S Astérisque
%D 1984
%N 118
%I Société mathématique de France
%G en
%F AST_1984__118__13_0
Almgren, F. J.; Super, B. Multiple valued functions in the geometric calculus of variations, in Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 13-32. http://www.numdam.org/item/AST_1984__118__13_0/

[A1] F. J. Almgren, Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Mem. Amer.. Math. Soc. No. 165 (1976), VIII + 199. | Zbl

[A2] F. J. Almgren, Approximation of rectifiable currents by Lipschitz Q valued functions, Ann. of Math. Studies (to appear).

[A3] F. J. Almgren, valued functions minimizing Dirichlet's integral and the regularity of area minimizing rectifiable currents up to codimension two, (preprint). | Zbl

[A4] F. J. Almgren, Lecture notes on geometric measure theory, (in preparation).

[ATZ] J. Avron, J. Taylor, and R. Zia, Equilibrium shapes of crystals in a gravitational field: crystals on a table, J. Statist. Phys. (to appear).

[B] E. Bombieri, Regularity theory for almost minimal currents. Arch. Rational Mech. Anal. 78 no. 2 (1982), 99-130. | DOI | Zbl

[F] H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969. | Zbl

[HS] R. Hardt and L. Simon, Boundary regularity and embedded solutions for the oriented Plateau problem, Ann. of Math. 110 (1979), 439-486. | DOI | Zbl

[M] P. Mattila, Lower semicontinuity, existence and regularity theorems for elliptic variational integrals of multiple valued functions. Trans. Amer. Math. Soc. (to appear). | Zbl

[N] D. Nance, A priori integral geometric estimates for non-positively curved surfaces, Ph.D. thesis, Princeton Univ., 1983.

[S1] B. Solomon, Lipschitz spaces of multiple valued functions and the closure theorem, Ph.D. thesis, Princeton Univ., 1982.

[S2] B. Solomon, A new proof of the closure theorem for integral currents, Indiana J. Math, (to appear). | Zbl

[SU] B. Super, Computational algorithms for generating minimal surfaces. Senior thesis, Princeton Univ., 1983.

[T1] J. Taylor, Unique structure of solutions to a class of nonelliptic variational problems, Proc. Symp. P. Math. XXVII (1974), 481-489. | Zbl

F. J. Almgren, B. Super

[T2] J. Taylor, Crystalline variational problems, Bull. Amer. Math. Soc. 84 (1978), 568-588. | DOI | Zbl

[w] B. White, Tangent cones to two dimensional area-minimizing integral currents are unique, Duke Math. J. 50 (1983), 143-160. | Zbl